Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 5, Pages 815–816 (Mi zvmmf2726)  

This article is cited in 1 scientific paper (total in 2 paper)

Scientific communications

On a spiral flow

Yu. D. Shmyglevskii

Moscow

Full text: PDF file (177 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:5, 725–726

Bibliographic databases:
UDC: 517.958:532.5
MSC: 76B99
Received: 13.11.1992

Citation: Yu. D. Shmyglevskii, “On a spiral flow”, Zh. Vychisl. Mat. Mat. Fiz., 33:5 (1993), 815–816; Comput. Math. Math. Phys., 33:5 (1993), 725–726

Citation in format AMSBIB
\Bibitem{Shm93}
\by Yu.~D.~Shmyglevskii
\paper On a spiral flow
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 5
\pages 815--816
\mathnet{http://mi.mathnet.ru/zvmmf2726}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1218876}
\zmath{https://zbmath.org/?q=an:0798.76011}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 5
\pages 725--726
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MD81700014}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2726
  • http://mi.mathnet.ru/eng/zvmmf/v33/i5/p815

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. D. Shmyglevskii, “Spiral flows of ideal and viscous liquids”, Comput. Math. Math. Phys., 33:12 (1993), 1665–1670  mathnet  mathscinet  zmath  isi
    2. O. M. Belotserkovskii, Yu. G. Evtushenko, V. I. Zubov, M. K. Kerimov, A. A. Charakhch'yan, “In memory of professor Yurii Dmitrievich Shmyglevskii (1926–2007)”, Comput. Math. Math. Phys., 48:5 (2008), 877–883  mathnet  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:111
    Full text:58
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021